MathSciNet Relay Station
MathSciNet bibliographic data
MR272689 (42 #7570) 06.40 (81.00)
Morash, Ronald P. The orthomodular identity and metric completeness of the coordinatizing division ring. Proc. Amer. Math. Soc. 27 1971 446–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement